# SDR SWAA2017081715766

- Difficulty date: August 12, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 46,940 hours, 27,375 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Worn
- Location: Handle Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EXIT WINDOW DOOR ESCAPE HANDLE COVER LOOSE, FOUND WORN HOOK AND LOOP.  R & R THE COVER IAW SIP.
